About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 961568, 6 pages
http://dx.doi.org/10.1155/2013/961568
Research Article

The Optimization on Ranks and Inertias of a Quadratic Hermitian Matrix Function and Its Applications

Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 3 December 2012; Accepted 9 January 2013

Academic Editor: Yang Zhang

Copyright © 2013 Yirong Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yirong Yao, “The Optimization on Ranks and Inertias of a Quadratic Hermitian Matrix Function and Its Applications,” Journal of Applied Mathematics, vol. 2013, Article ID 961568, 6 pages, 2013. doi:10.1155/2013/961568